# SDR GTIA020452

- Difficulty date: April 29, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Trim Tab
- Condition: Delaminated
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - LEFT ELEVATOR ANTI-FLOAT TAB HAS THREE DENTS AND AREAS OF DELAMINATION.  REMOVED ANTI-FLOAT TAB.  INSTALLED LEFT ELEVATOR ANTI-FLOAT TAB.  (M)
